# SDR AALA201506109001

- Difficulty date: June 9, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 22,487 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK.  CABIN FLOOR PANEL 231YH FWD OTBD CORNER DELAMINATED.  REPLACED CABIN FLOOR PANEL 231YH IAW AMM 53-22-12.
